Reviews Allegra-D 24 Hour


No reviews yet.

Allegra-D 24 Hour Drug Description
ALLEGRA-D®24 HOUR (fexofenadine HCl 180 mg and pseudoephedrine HCl 240 mg)
Extended-Release Tablets
DRUG DESCRIPTION



What are the possible side effects of fexofenadine and pseudoephedrine (Allegra -D 24 Hour, Allegra-D)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or nervousness;
...
Read All Potential Side Effects for Allegra-D 24 Hour »




ALLEGRA-D® 24 HOUR (fexofenadine hydrochloride and pseudoephedrine hydrochloride) Extended-Release Tablets for oral administration contain 180 mg fexofenadine hydrochloride for immediate release and 240 mg pseudoephedrine hydrochloride for extended release. Tablets also contain as excipients: microcrystalline cellulose, sodium chloride, cellulose acetate, polyethylene glycol, opadry white, povidone, talc, hypromellose, croscarmellose sodium, copovidone, titanium dioxide, magnesium stearate, colloidal silicon dioxide, brilliant blue aluminum lake, acetone, isopropyl alcohol, methyl alcohol, methylene chloride, water, and black ink.
Fexofenadine hydrochloride, one of the active ingredients of ALLEGRA-D 24 HOUR,
is a histamine H1-receptor antagonist with the chemical name (±)-4-[1-hydroxy-4-[4-(hydroxydiphenylmethyl)-1-piperidinyl]-butyl]-α,
α-dimethyl benzeneacetic acid hydrochloride and the following chemical
structure:








The molecular weight is 538.13 and the empirical formula is C32H39NO4•HCl.
Fexofenadine hydrochloride is a white to off-white crystalline powder. It is
freely soluble in methanol and ethanol, slightly soluble in chloroform and water,
and insoluble in hexane. Fexofenadine hydrochloride is a racemate and exists
as a zwitterion in aqueous media at physiological pH.
Pseudoephedrine hydrochloride, the other active ingredient of ALLEGRA-D 24
HOUR, is an adrenergic (vasoconstrictor) agent with the chemical name [S-(R*,R*)]-α-[1-(methylamino)ethyl]-benzenemethanol
hydrochloride and the following chemical structure:








The molecular weight is 201.70 and the molecular formula is C10H15NO•HCl.
Pseudoephedrine hydrochloride occurs as fine, white to off-white crystals or
powder, having a faint characteristic odor. It is very soluble in water, freely
soluble in alcohol, and sparingly soluble in chloroform.Last reviewed on RxList: 5/10/2010




Allegra-D 24 Hour Drug Description
ALLEGRA-D®24 HOUR (fexofenadine HCl 180 mg and pseudoephedrine HCl 240 mg)
Extended-Release Tablets
DRUG DESCRIPTION



What are the possible side effects of fexofenadine and pseudoephedrine (Allegra -D 24 Hour, Allegra-D)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or nervousness;
...
Read All Potential Side Effects for Allegra-D 24 Hour »




ALLEGRA-D® 24 HOUR (fexofenadine hydrochloride and pseudoephedrine hydrochloride) Extended-Release Tablets for oral administration contain 180 mg fexofenadine hydrochloride for immediate release and 240 mg pseudoephedrine hydrochloride for extended release. Tablets also contain as excipients: microcrystalline cellulose, sodium chloride, cellulose acetate, polyethylene glycol, opadry white, povidone, talc, hypromellose, croscarmellose sodium, copovidone, titanium dioxide, magnesium stearate, colloidal silicon dioxide, brilliant blue aluminum lake, acetone, isopropyl alcohol, methyl alcohol, methylene chloride, water, and black ink.
Fexofenadine hydrochloride, one of the active ingredients of ALLEGRA-D 24 HOUR,
is a histamine H1-receptor antagonist with the chemical name (±)-4-[1-hydroxy-4-[4-(hydroxydiphenylmethyl)-1-piperidinyl]-butyl]-α,
α-dimethyl benzeneacetic acid hydrochloride and the following chemical
structure:








The molecular weight is 538.13 and the empirical formula is C32H39NO4•HCl.
Fexofenadine hydrochloride is a white to off-white crystalline powder. It is
freely soluble in methanol and ethanol, slightly soluble in chloroform and water,
and insoluble in hexane. Fexofenadine hydrochloride is a racemate and exists
as a zwitterion in aqueous media at physiological pH.
Pseudoephedrine hydrochloride, the other active ingredient of ALLEGRA-D 24
HOUR, is an adrenergic (vasoconstrictor) agent with the chemical name [S-(R*,R*)]-α-[1-(methylamino)ethyl]-benzenemethanol
hydrochloride and the following chemical structure:








The molecular weight is 201.70 and the molecular formula is C10H15NO•HCl.
Pseudoephedrine hydrochloride occurs as fine, white to off-white crystals or
powder, having a faint characteristic odor. It is very soluble in water, freely
soluble in alcohol, and sparingly soluble in chloroform.Last reviewed on RxList: 5/10/2010




Allegra-D 24 Hour Drug Description
ALLEGRA-D®24 HOUR (fexofenadine HCl 180 mg and pseudoephedrine HCl 240 mg)
Extended-Release Tablets
DRUG DESCRIPTION



What are the possible side effects of fexofenadine and pseudoephedrine (Allegra -D 24 Hour, Allegra-D)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or nervousness;
...
Read All Potential Side Effects for Allegra-D 24 Hour »




ALLEGRA-D® 24 HOUR (fexofenadine hydrochloride and pseudoephedrine hydrochloride) Extended-Release Tablets for oral administration contain 180 mg fexofenadine hydrochloride for immediate release and 240 mg pseudoephedrine hydrochloride for extended release. Tablets also contain as excipients: microcrystalline cellulose, sodium chloride, cellulose acetate, polyethylene glycol, opadry white, povidone, talc, hypromellose, croscarmellose sodium, copovidone, titanium dioxide, magnesium stearate, colloidal silicon dioxide, brilliant blue aluminum lake, acetone, isopropyl alcohol, methyl alcohol, methylene chloride, water, and black ink.
Fexofenadine hydrochloride, one of the active ingredients of ALLEGRA-D 24 HOUR,
is a histamine H1-receptor antagonist with the chemical name (±)-4-[1-hydroxy-4-[4-(hydroxydiphenylmethyl)-1-piperidinyl]-butyl]-α,
α-dimethyl benzeneacetic acid hydrochloride and the following chemical
structure:








The molecular weight is 538.13 and the empirical formula is C32H39NO4•HCl.
Fexofenadine hydrochloride is a white to off-white crystalline powder. It is
freely soluble in methanol and ethanol, slightly soluble in chloroform and water,
and insoluble in hexane. Fexofenadine hydrochloride is a racemate and exists
as a zwitterion in aqueous media at physiological pH.
Pseudoephedrine hydrochloride, the other active ingredient of ALLEGRA-D 24
HOUR, is an adrenergic (vasoconstrictor) agent with the chemical name [S-(R*,R*)]-α-[1-(methylamino)ethyl]-benzenemethanol
hydrochloride and the following chemical structure:








The molecular weight is 201.70 and the molecular formula is C10H15NO•HCl.
Pseudoephedrine hydrochloride occurs as fine, white to off-white crystals or
powder, having a faint characteristic odor. It is very soluble in water, freely
soluble in alcohol, and sparingly soluble in chloroform.Last reviewed on RxList: 5/10/2010




Allegra-D 24 Hour Drug Description
ALLEGRA-D®24 HOUR (fexofenadine HCl 180 mg and pseudoephedrine HCl 240 mg)
Extended-Release Tablets
DRUG DESCRIPTION



What are the possible side effects of fexofenadine and pseudoephedrine (Allegra -D 24 Hour, Allegra-D)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or nervousness;
...
Read All Potential Side Effects for Allegra-D 24 Hour »




ALLEGRA-D® 24 HOUR (fexofenadine hydrochloride and pseudoephedrine hydrochloride) Extended-Release Tablets for oral administration contain 180 mg fexofenadine hydrochloride for immediate release and 240 mg pseudoephedrine hydrochloride for extended release. Tablets also contain as excipients: microcrystalline cellulose, sodium chloride, cellulose acetate, polyethylene glycol, opadry white, povidone, talc, hypromellose, croscarmellose sodium, copovidone, titanium dioxide, magnesium stearate, colloidal silicon dioxide, brilliant blue aluminum lake, acetone, isopropyl alcohol, methyl alcohol, methylene chloride, water, and black ink.
Fexofenadine hydrochloride, one of the active ingredients of ALLEGRA-D 24 HOUR,
is a histamine H1-receptor antagonist with the chemical name (±)-4-[1-hydroxy-4-[4-(hydroxydiphenylmethyl)-1-piperidinyl]-butyl]-α,
α-dimethyl benzeneacetic acid hydrochloride and the following chemical
structure:








The molecular weight is 538.13 and the empirical formula is C32H39NO4•HCl.
Fexofenadine hydrochloride is a white to off-white crystalline powder. It is
freely soluble in methanol and ethanol, slightly soluble in chloroform and water,
and insoluble in hexane. Fexofenadine hydrochloride is a racemate and exists
as a zwitterion in aqueous media at physiological pH.
Pseudoephedrine hydrochloride, the other active ingredient of ALLEGRA-D 24
HOUR, is an adrenergic (vasoconstrictor) agent with the chemical name [S-(R*,R*)]-α-[1-(methylamino)ethyl]-benzenemethanol
hydrochloride and the following chemical structure:








The molecular weight is 201.70 and the molecular formula is C10H15NO•HCl.
Pseudoephedrine hydrochloride occurs as fine, white to off-white crystals or
powder, having a faint characteristic odor. It is very soluble in water, freely
soluble in alcohol, and sparingly soluble in chloroform.Last reviewed on RxList: 5/10/2010




Allegra-D 24 Hour Drug Description
ALLEGRA-D®24 HOUR (fexofenadine HCl 180 mg and pseudoephedrine HCl 240 mg)
Extended-Release Tablets
DRUG DESCRIPTION



What are the possible side effects of fexofenadine and pseudoephedrine (Allegra -D 24 Hour, Allegra-D)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or nervousness;
...
Read All Potential Side Effects for Allegra-D 24 Hour »




ALLEGRA-D® 24 HOUR (fexofenadine hydrochloride and pseudoephedrine hydrochloride) Extended-Release Tablets for oral administration contain 180 mg fexofenadine hydrochloride for immediate release and 240 mg pseudoephedrine hydrochloride for extended release. Tablets also contain as excipients: microcrystalline cellulose, sodium chloride, cellulose acetate, polyethylene glycol, opadry white, povidone, talc, hypromellose, croscarmellose sodium, copovidone, titanium dioxide, magnesium stearate, colloidal silicon dioxide, brilliant blue aluminum lake, acetone, isopropyl alcohol, methyl alcohol, methylene chloride, water, and black ink.
Fexofenadine hydrochloride, one of the active ingredients of ALLEGRA-D 24 HOUR,
is a histamine H1-receptor antagonist with the chemical name (±)-4-[1-hydroxy-4-[4-(hydroxydiphenylmethyl)-1-piperidinyl]-butyl]-α,
α-dimethyl benzeneacetic acid hydrochloride and the following chemical
structure:








The molecular weight is 538.13 and the empirical formula is C32H39NO4•HCl.
Fexofenadine hydrochloride is a white to off-white crystalline powder. It is
freely soluble in methanol and ethanol, slightly soluble in chloroform and water,
and insoluble in hexane. Fexofenadine hydrochloride is a racemate and exists
as a zwitterion in aqueous media at physiological pH.
Pseudoephedrine hydrochloride, the other active ingredient of ALLEGRA-D 24
HOUR, is an adrenergic (vasoconstrictor) agent with the chemical name [S-(R*,R*)]-α-[1-(methylamino)ethyl]-benzenemethanol
hydrochloride and the following chemical structure:








The molecular weight is 201.70 and the molecular formula is C10H15NO•HCl.
Pseudoephedrine hydrochloride occurs as fine, white to off-white crystals or
powder, having a faint characteristic odor. It is very soluble in water, freely
soluble in alcohol, and sparingly soluble in chloroform.Last reviewed on RxList: 5/10/2010





Other reviews about Allegra-D 24 Hour on wordpress

Buy Allegra 180 online
  by pharmacyonweb
<h1>Allegra 180</h1><meta name="description" content="Allegra 180, contains 180mg of Fexofenadine Hydrochloride,starting at only NZ$25 plus Free shipping, only at pharmacyonweb.co.nz, licensed online pharmacy"><meta name="keywords" content="Allegra 180,licensed pharmacy, Allegra, telfast, […]


pollen and dander and spores, oh my
  by urbanbigfoot
As many of you know by now, we've moved into a rental house where the previous owner had a dog. The dog, in turn had dander. The dander […]


Sanofi moves to block Wockhardt patent challenge
  by moneygrab
Sanofi-Aventis, the world’s third largest drug maker, has approached a US court against Wockhardt for challenging the patents of Allegra (fexofenadine hydrochloride), one of the largest selling anti-allergic […]


As time went on, the older
  by voobjjudmn
But I am convinced that poor Andrey Antonovitch would not have desired a rebellion even for the sake of distinguishing himself. So while the people were still gathered […]


He tried to throw off the oppression
  by rcqafzuorgmh
Come, my boy, said his mother. Describe his journey to Mount Hope. The Duke of Bedford[1] fought vigorously in Henrys behalf. Leonard wished to take the child, but […]


I wish Id have known, sai
  by uuarbemcco
Of course we searched the house from cellar to garret, but there was no trace of him. The cotyledons move only a little up and down: thus at […]


Allegra
  by downloadmany
tags allegra: allegra used for no prescription needed adipex alli diet pill la piazza troy ohio flomax side effects allegra weight gain dogs for people with allergies common drug overdoses allegra d ingredients vitamin overdose symptoms over the counter […]


Atarax
  by downloadmany
tags atarax: "can zyrtec cause the circulation in your legs to be bad" "prednisone methotrexate cyclosporine treatment t-cell lymphoma" "what is the difference between hydroxyzine pam 25 mg and hydroxyine hcl […]


The chaste spouse of Le
  by nzrjuggopii
What the grafters live on here is widows and orphans, and foreigners who save up a bag of money and hand it out over the first counter they […]


Ill bet a hoss you n
  by xwtutukxtmwj
Pritcher withdrew his blaster half an inch, What are you trying to say? Then Ill start on thet darkeyed one thets a sewin, he said, slowly. The […]



Other reviews about Allegra-D 24 Hour on web:

Allegra-D 24 Hour treats sneezing, cough, runny nose, watery eyes and other symptoms of allergies and the common cold. Includes Allegra-D 24 side effects, interactions and ... Allegra-D 24 Hour Information from Drugs.com


With Allegra-D 24 Hour, you can get relief from your seasonal allergy symptoms that lasts all day and all night. When you have tough allergies, and need a medicine that’s up ... Allegra-D 24 Hour | Long-Lasting Relief of Seasonal Allergies


Learn about the prescription medication Allegra-D 24 Hour (Fexofenadine HCl 180 and Pseudoephendrine HCl 240), drug uses, dosage, side effects, drug interactions, warnings ... Allegra-D 24 Hour (Fexofenadine HCl 180 and Pseudoephendrine HCl ...


ALLEGRA-D ® 24 HOUR . Prescribing Information (fexofenadine HCl 180 mg and pseudoephedrine . HCl 240 mg) Extended-Release Tablets . Rx only ALLEGRA-D®24HOUR(fexofenadine HCl 180 mg andpseudoephedrine HCl ...


Physician reviewed Allegra -D 24 Hour patient information - includes Allegra -D 24 Hour description, dosage and directions. Allegra -D 24 Hour medical facts from Drugs.com


Live life, outdoors, with Allegra-D ® 24 Hour or Allegra-D ® 12 Hour allergy relief. This site is intended for persons with seasonal allergy symptoms looking to get their ... Allegra (Fexofenadine HCl) provides allergy relief from seasonal ...


Learn about Allegra-D 24 Hour (Fexofenadine HCl 180 and Pseudoephendrine HCl 240) - Side Effects, Drug Interactions, Pictures, Patient Information on RxList Allegra-D 24 Hour (Fexofenadine HCl 180 and Pseudoephendrine HCl ...


Find patient medical information for Allegra-D 24 Hour Oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. Allegra-D 24 Hour Oral : Uses, Side Effects, Interactions ...


Allegra-D 24 Hour is an antihistamine and decongestant combination that is used to relieve symptoms of seasonal allergies such as watery or itchy eyes, runny nose, itchy throat ... Allegra-D 24 Hour - drugstore.com. Low prices, side effects ...


Drug information on Allegra -D 24 Hour, Allegra-D (fexofenadine and pseudoephedrine), includes drug pictures, side effects, drug interactions, directions for use, symptoms of ... Allegra -D 24 Hour, Allegra-D (fexofenadine and pseudoephedrine ...





Featured Reviews

Reviews Testim

Testim Drug Description Testim® 1% (testosterone) Gel WARNING SECONDARY EXPOSURE TO TESTOSTERONE Virilization has been reported in children who were secondarily exposed to testosterone gel. Children should avoid contact...
Read More  |  Review This
Reviews Hydrocodone Bitrate and Acetaminophen Tablets

Vicodin HP Drug Description Vicodin HP® (hydrocodone bitartrate and acetaminophen) 10 mg/660 mg tablets, USP DRUG DESCRIPTION Hydrocodone bitartrate and acetaminophen is supplied in tablet form for oral administration. Hydrocodone...
Read More  |  Review This
Reviews Argatroban

Argatroban Drug Description ARGATROBAN Injection DRUG DESCRIPTION Argatroban is a synthetic direct thrombin inhibitor derived from L-arginine. The chemical name for Argatroban is 1-[5-[(aminoiminomethyl)amino]-1-oxo-2-[[(1,2,3,4-tetrahydro-3-methyl-...
Read More  |  Review This
Reviews Amphotericin B

Fungizone Drug Description FUNGIZONE (amphotericin b) Injection, Powder, Lyophilized, for Solution WARNING This drug should be used primarily for treatment of patients with progressive and potentially life-threatening fungal infections;...
Read More  |  Review This
Reviews Levonorgestrel and Ethinyl Estradiol

Lutera Drug Description Lutera™ (Levonorgestrel and Ethinyl Estradiol Tablets USP) Rx only Patients should be counseled that this product does not protect against HIV infection (AIDS) and other sexually transmitted diseases....
Read More  |  Review This
Recent News
59sec - the BEST lead management system around!
We tested 59sec - THE lead management system and we love it. 59sec helps small and medium companies to answer leads in maximum 59 seconds. Why...
MOVEorPAY - our favorite facebook app
We do love MOVEorPAY motivational facebook app, because it is very cool and useful. It makes you finish stuff that you know are good for you, but from various reasons, you never do...
ReviewsAZ is almost ready to be officially launched
yes, we have just a few loose ends to tie and we are ready to go :) meanwhile, I am putting some reviews on the site, so people will not get an empty site at the launch....